# SDR DL72S991132

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 4 Le Slat
- Component: 269002917
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APP FLAP EXT 2 TO 5 AMBER L/E FLAP LIGHT REMAINED ILLUM.  POSITION TEST SHOWED NO LIGHT FOR LEFT NR 4 SLAT RETRACTED.  PERFORMED APP PER POM.  C/W PROCS FOR LANDING.  TAXIING AFTER LAND UPON FLAP RETRACTION, LOST A HYD SYS FLUID.  PERFORMED PROCS AS PER POM.  STOPPED A/C AND TOWED IN.  REPLACED LT WING NR 4 SLAT ACT PER MM, LEAK CHECK OK.  HYD SERVICED, LIGHTS AND OPN CKS NORMAL.  SECURED ACCESS PANELS RII C/W PER CVG QA.
